Alert archive / Illinois / Heat Advisories in 2021
Heat Advisory 9, NWS Quad Cities, IA
NWS Quad Cities, IA issued this heat advisory at Aug 27, 2021, 1:34 PM CDT for Lee County, Iowa; Hancock County, McDonough County, Illinois; Clark County, Scotland County, Missouri. It was in force for 29 hr.
The area
The counties it named.
The facts
- Issued
- Aug 27, 2021, 1:34 PM CDT (18:34 UTC)
- Expired
- Aug 28, 2021, 7:00 PM CDT
- In force
- 29 hr
- Issued by
- NWS Quad Cities, IA
Counties Lee County, IA, Hancock County, IL, McDonough County, IL, Clark County, MO, Scotland County, MO
The radar
The Quad Cities radar (KDVN), 146 km from the middle of the area, began a volume at 18:35 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Davenport, (KDVN), launched 12:00Z, 6.6 hours before the alert went out and 150 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 358 J/kg
- Mixed-layer CIN
- -231 J/kg
- Mixed-layer LCL
- 1213 m above ground
- 0-6 km bulk shear
- 23 kt
- 0-1 km storm-relative helicity
- 144 m²/s²
- 0-3 km storm-relative helicity
- 84 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
764 WWUS73 KDVN 271834 NPWDVN URGENT - WEATHER MESSAGE National Weather Service Quad Cities IA IL 134 PM CDT Fri Aug 27 2021 IAZ099-ILZ034-035-MOZ010-280000- /O.NEW.KDVN.HT.Y.0009.210827T1834Z-210828T0000Z/ Lee-Hancock-McDonough-Clark- Including the cities of Fort Madison, Carthage, Macomb, and Kahoka 134 PM CDT Fri Aug 27 2021 ...HEAT ADVISORY IN EFFECT UNTIL 7 PM CDT THIS EVENING... * WHAT...Heat Index values up to 103. * WHERE...In Missouri, Clark County. In Iowa, Lee County. In Illinois, Hancock and McDonough Counties. * WHEN...Until 7 PM CDT this evening. * IMPACTS...Hot temperatures and high humidity may cause heat illnesses to occur. PRECAUTIONARY/PREPAREDNESS ACTIONS... Drink plenty of fluids, stay in an air-conditioned room, stay out of the sun, and check up on relatives and neighbors. Young children and pets should never be left unattended in vehicles under any circumstances. Take extra precautions if you work or spend time outside. When possible reschedule strenuous activities to early morning or evening. Know the signs and symptoms of heat exhaustion and heat stroke. Wear lightweight and loose fitting clothing when possible. To reduce risk during outdoor work, the Occupational Safety and Health Administration recommends scheduling frequent rest breaks in shaded or air conditioned environments. Anyone overcome by heat should be moved to a cool and shaded location. Heat stroke is an emergency! Call 9 1 1. && $$ www.weather.gov/dvn
5 follow-up statements
001 WWUS73 KDVN 272007 NPWDVN URGENT - WEATHER MESSAGE National Weather Service Quad Cities IA IL 307 PM CDT Fri Aug 27 2021 IAZ088-089-098-ILZ025-026-280415- /O.NEW.KDVN.HT.Y.0010.210828T1800Z-210829T0000Z/ Henry IA-Des Moines-Van Buren-Henderson-Warren- Including the cities of Mount Pleasant, Burlington, Keosauqua, Oquawka, and Monmouth 307 PM CDT Fri Aug 27 2021 ...HEAT ADVISORY IN EFFECT FROM 1 PM TO 7 PM CDT SATURDAY... * WHAT...Heat index values up to 102 expected. * WHERE...In Iowa, Henry IA, Des Moines and Van Buren Counties. In Illinois, Henderson and Warren Counties. * WHEN...From 1 PM to 7 PM CDT Saturday. * IMPACTS...Hot temperatures and high humidity may cause heat illnesses to occur. PRECAUTIONARY/PREPAREDNESS ACTIONS... Drink plenty of fluids, stay in an air-conditioned room, stay out of the sun, and check up on relatives and neighbors. Young children and pets should never be left unattended in vehicles under any circumstances. Take extra precautions if you work or spend time outside. When possible reschedule strenuous activities to early morning or evening. Know the signs and symptoms of heat exhaustion and heat stroke. Wear lightweight and loose fitting clothing when possible. To reduce risk during outdoor work, the Occupational Safety and Health Administration recommends scheduling frequent rest breaks in shaded or air conditioned environments. Anyone overcome by heat should be moved to a cool and shaded location. Heat stroke is an emergency! Call 9 1 1. && $$ MOZ009-280415- /O.EXB.KDVN.HT.Y.0009.000000T0000Z-210829T0000Z/ Scotland- Including the city of Memphis 307 PM CDT Fri Aug 27 2021 ...HEAT ADVISORY IN EFFECT UNTIL 7 PM CDT SATURDAY... * WHAT...Heat index values up to 102. * WHERE...Scotland County. * WHEN...Until 7 PM CDT Saturday. * IMPACTS...Hot temperatures and high humidity may cause heat illnesses to occur. PRECAUTIONARY/PREPAREDNESS ACTIONS... Drink plenty of fluids, stay in an air-conditioned room, stay out of the sun, and check up on relatives and neighbors. Young children and pets should never be left unattended in vehicles under any circumstances. Take extra precautions if you work or spend time outside. When possible reschedule strenuous activities to early morning or evening. Know the signs and symptoms of heat exhaustion and heat stroke. Wear lightweight and loose fitting clothing when possible. To reduce risk during outdoor work, the Occupational Safety and Health Administration recommends scheduling frequent rest breaks in shaded or air conditioned environments. Anyone overcome by heat should be moved to a cool and shaded location. Heat stroke is an emergency! Call 9 1 1. && $$ IAZ099-ILZ034-035-MOZ010-280415- /O.EXT.KDVN.HT.Y.0009.000000T0000Z-210829T0000Z/ Lee-Hancock-McDonough-Clark- Including the cities of Fort Madison, Carthage, Macomb, and Kahoka 307 PM CDT Fri Aug 27 2021 ...HEAT ADVISORY NOW IN EFFECT UNTIL 7 PM CDT SATURDAY... * WHAT...Heat index values up to 103. * WHERE...In Missouri, Clark County. In Iowa, Lee County. In Illinois, McDonough and Hancock Counties. * WHEN...Until 7 PM CDT Saturday. * IMPACTS...Hot temperatures and high humidity may cause heat illnesses to occur. PRECAUTIONARY/PREPAREDNESS ACTIONS... Drink plenty of fluids, stay in an air-conditioned room, stay out of the sun, and check up on relatives and neighbors. Young children and pets should never be left unattended in vehicles under any circumstances. Take extra precautions if you work or spend time outside. When possible reschedule strenuous activities to early morning or evening. Know the signs and symptoms of heat exhaustion and heat stroke. Wear lightweight and loose fitting clothing when possible. To reduce risk during outdoor work, the Occupational Safety and Health Administration recommends scheduling frequent rest breaks in shaded or air conditioned environments. Anyone overcome by heat should be moved to a cool and shaded location. Heat stroke is an emergency! Call 9 1 1. && $$ www.weather.gov/dvn
822 WWUS73 KDVN 280118 NPWDVN URGENT - WEATHER MESSAGE National Weather Service Quad Cities IA IL 818 PM CDT Fri Aug 27 2021 IAZ099-ILZ034-035-MOZ009-010-281100- /O.CON.KDVN.HT.Y.0009.000000T0000Z-210829T0000Z/ Lee-Hancock-McDonough-Scotland-Clark- Including the cities of Fort Madison, Carthage, Macomb, Memphis, and Kahoka 818 PM CDT Fri Aug 27 2021 ...HEAT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT SATURDAY... * WHAT...Heat index values between 100 to 105 Saturday afternoon. * WHERE...In Missouri, Clark County. In Iowa, Lee County. In Illinois, McDonough and Hancock Counties. * WHEN...Until 7 PM CDT Saturday. * IMPACTS...Hot temperatures and high humidity may cause heat illnesses to occur. PRECAUTIONARY/PREPAREDNESS ACTIONS... Drink plenty of fluids, stay in an air-conditioned room, stay out of the sun, and check up on relatives and neighbors. Young children and pets should never be left unattended in vehicles under any circumstances. Take extra precautions if you work or spend time outside. When possible reschedule strenuous activities to early morning or evening. Know the signs and symptoms of heat exhaustion and heat stroke. Wear lightweight and loose fitting clothing when possible. To reduce risk during outdoor work, the Occupational Safety and Health Administration recommends scheduling frequent rest breaks in shaded or air conditioned environments. Anyone overcome by heat should be moved to a cool and shaded location. Heat stroke is an emergency! Call 9 1 1. && $$ IAZ088-089-098-ILZ025-026-281100- /O.CON.KDVN.HT.Y.0010.210828T1800Z-210829T0000Z/ Henry IA-Des Moines-Van Buren-Henderson-Warren- Including the cities of Mount Pleasant, Burlington, Keosauqua, Oquawka, and Monmouth 818 PM CDT Fri Aug 27 2021 ...HEAT ADVISORY REMAINS IN EFFECT FROM 1 PM TO 7 PM CDT SATURDAY... * WHAT...Heat index values between 100 to 105. * WHERE...In Iowa, Henry IA, Des Moines and Van Buren Counties. In Illinois, Henderson and Warren Counties. * WHEN...From 1 PM to 7 PM CDT Saturday. * IMPACTS...Hot temperatures and high humidity may cause heat illnesses to occur. PRECAUTIONARY/PREPAREDNESS ACTIONS... Drink plenty of fluids, stay in an air-conditioned room, stay out of the sun, and check up on relatives and neighbors. Young children and pets should never be left unattended in vehicles under any circumstances. Take extra precautions if you work or spend time outside. When possible reschedule strenuous activities to early morning or evening. Know the signs and symptoms of heat exhaustion and heat stroke. Wear lightweight and loose fitting clothing when possible. To reduce risk during outdoor work, the Occupational Safety and Health Administration recommends scheduling frequent rest breaks in shaded or air conditioned environments. Anyone overcome by heat should be moved to a cool and shaded location. Heat stroke is an emergency! Call 9 1 1. && $$ www.weather.gov/dvn Uttech
912 WWUS73 KDVN 280859 NPWDVN URGENT - WEATHER MESSAGE National Weather Service Quad Cities IA IL 359 AM CDT Sat Aug 28 2021 IAZ099-ILZ034-035-MOZ009-010-281700- /O.CON.KDVN.HT.Y.0009.000000T0000Z-210829T0000Z/ Lee-Hancock-McDonough-Scotland-Clark- Including the cities of Fort Madison, Carthage, Macomb, Memphis, and Kahoka 359 AM CDT Sat Aug 28 2021 ...HEAT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING... * WHAT...Heat index values between 100 to 105 this afternoon. * WHERE...In Missouri, Clark County. In Iowa, Lee County. In Illinois, McDonough and Hancock Counties. * WHEN...Until 7 PM CDT Tonight. * IMPACTS...Hot temperatures and high humidity may cause heat illnesses to occur. PRECAUTIONARY/PREPAREDNESS ACTIONS... Drink plenty of fluids, stay in an air-conditioned room, stay out of the sun, and check up on relatives and neighbors. Young children and pets should never be left unattended in vehicles under any circumstances. Take extra precautions if you work or spend time outside. When possible reschedule strenuous activities to early morning or evening. Know the signs and symptoms of heat exhaustion and heat stroke. Wear lightweight and loose fitting clothing when possible. To reduce risk during outdoor work, the Occupational Safety and Health Administration recommends scheduling frequent rest breaks in shaded or air conditioned environments. Anyone overcome by heat should be moved to a cool and shaded location. Heat stroke is an emergency! Call 9 1 1. && $$ IAZ088-089-098-ILZ025-026-281700- /O.CON.KDVN.HT.Y.0010.210828T1800Z-210829T0000Z/ Henry IA-Des Moines-Van Buren-Henderson-Warren- Including the cities of Mount Pleasant, Burlington, Keosauqua, Oquawka, and Monmouth 359 AM CDT Sat Aug 28 2021 ...HEAT ADVISORY REMAINS IN EFFECT FROM 1 PM THIS AFTERNOON TO 7 PM CDT THIS EVENING... * WHAT...Heat index values between 100 to 105. * WHERE...In Iowa, Henry IA, Des Moines and Van Buren Counties. In Illinois, Henderson and Warren Counties. * WHEN...From 1 PM to 7 PM CDT Tonight. * IMPACTS...Hot temperatures and high humidity may cause heat illnesses to occur. PRECAUTIONARY/PREPAREDNESS ACTIONS... Drink plenty of fluids, stay in an air-conditioned room, stay out of the sun, and check up on relatives and neighbors. Young children and pets should never be left unattended in vehicles under any circumstances. Take extra precautions if you work or spend time outside. When possible reschedule strenuous activities to early morning or evening. Know the signs and symptoms of heat exhaustion and heat stroke. Wear lightweight and loose fitting clothing when possible. To reduce risk during outdoor work, the Occupational Safety and Health Administration recommends scheduling frequent rest breaks in shaded or air conditioned environments. Anyone overcome by heat should be moved to a cool and shaded location. Heat stroke is an emergency! Call 9 1 1. && $$ www.weather.gov/dvn
548 WWUS73 KDVN 281514 NPWDVN URGENT - WEATHER MESSAGE National Weather Service Quad Cities IA IL 1014 AM CDT Sat Aug 28 2021 IAZ099-ILZ034-035-MOZ009-010-282315- /O.CON.KDVN.HT.Y.0009.000000T0000Z-210829T0000Z/ Lee-Hancock-McDonough-Scotland-Clark- Including the cities of Fort Madison, Carthage, Macomb, Memphis, and Kahoka 1014 AM CDT Sat Aug 28 2021 ...HEAT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING... * WHAT...Heat index values up to 105. * WHERE...In Missouri, Clark and Scotland Counties. In Iowa, Lee County. In Illinois, McDonough and Hancock Counties. * WHEN...Until 7 PM CDT this evening. * IMPACTS...Hot temperatures and high humidity may cause heat illnesses to occur. PRECAUTIONARY/PREPAREDNESS ACTIONS... Drink plenty of fluids, stay in an air-conditioned room, stay out of the sun, and check up on relatives and neighbors. Young children and pets should never be left unattended in vehicles under any circumstances. Take extra precautions if you work or spend time outside. When possible reschedule strenuous activities to early morning or evening. Know the signs and symptoms of heat exhaustion and heat stroke. Wear lightweight and loose fitting clothing when possible. To reduce risk during outdoor work, the Occupational Safety and Health Administration recommends scheduling frequent rest breaks in shaded or air conditioned environments. Anyone overcome by heat should be moved to a cool and shaded location. Heat stroke is an emergency! Call 9 1 1. && $$ IAZ088-089-098-ILZ025-026-282315- /O.CON.KDVN.HT.Y.0010.210828T1800Z-210829T0000Z/ Henry IA-Des Moines-Van Buren-Henderson-Warren- Including the cities of Mount Pleasant, Burlington, Keosauqua, Oquawka, and Monmouth 1014 AM CDT Sat Aug 28 2021 ...HEAT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING... * WHAT...Heat index values up to 103 expected. * WHERE...In Iowa, Van Buren, Henry IA and Des Moines Counties. In Illinois, Henderson and Warren Counties. * WHEN...Until 7 PM CDT this evening. * IMPACTS...Hot temperatures and high humidity may cause heat illnesses to occur. PRECAUTIONARY/PREPAREDNESS ACTIONS... Drink plenty of fluids, stay in an air-conditioned room, stay out of the sun, and check up on relatives and neighbors. Young children and pets should never be left unattended in vehicles under any circumstances. Take extra precautions if you work or spend time outside. When possible reschedule strenuous activities to early morning or evening. Know the signs and symptoms of heat exhaustion and heat stroke. Wear lightweight and loose fitting clothing when possible. To reduce risk during outdoor work, the Occupational Safety and Health Administration recommends scheduling frequent rest breaks in shaded or air conditioned environments. Anyone overcome by heat should be moved to a cool and shaded location. Heat stroke is an emergency! Call 9 1 1. && $$ www.weather.gov/dvn
482 WWUS73 KDVN 290003 NPWDVN URGENT - WEATHER MESSAGE National Weather Service Quad Cities IA IL 703 PM CDT Sat Aug 28 2021 IAZ099-ILZ034-035-MOZ009-010-290115- /O.EXP.KDVN.HT.Y.0009.000000T0000Z-210829T0000Z/ Lee-Hancock-McDonough-Scotland-Clark- Including the cities of Fort Madison, Carthage, Macomb, Memphis, and Kahoka 703 PM CDT Sat Aug 28 2021 ...HEAT ADVISORY HAS EXPIRED... Heat indices have cooled slightly below advisory criteria this evening. However, very warm and muggy conditions will persist through the evening hours. $$ IAZ088-089-098-ILZ025-026-290115- /O.EXP.KDVN.HT.Y.0010.000000T0000Z-210829T0000Z/ Henry IA-Des Moines-Van Buren-Henderson-Warren- Including the cities of Mount Pleasant, Burlington, Keosauqua, Oquawka, and Monmouth 703 PM CDT Sat Aug 28 2021 ...HEAT ADVISORY HAS EXPIRED... Heat indices have cooled slightly below advisory criteria this evening. However, very warm and muggy conditions will persist through the evening hours. $$ www.weather.gov/dvn
What forecasters said that day
The local office's own words before this heat advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Quad Cities, IA wrote its last area forecast discussion before this heat advisory went out at Aug 27, 12:30 PM CDT, 1 hour 4 minutes earlier.
Area forecast discussion, Aug 27, 12:30 PM CDT, 1 hour 4 minutes before
Area Forecast Discussion National Weather Service Quad Cities IA IL 1230 PM CDT Fri Aug 27 2021 .UPDATE... Issued at 1230 PM CDT Fri Aug 27 2021 The upper level shortwave driving the current round of storms was tracking well to the north at midday, across northeast IA into SW WI, leaving the local area in a capped warm sector, devoid of any cloud cover outside a few lingering low to mid level clouds. These clouds were remnants from the elevated outflow boundary that rolled south through the area this morning. This enhanced stability has also delayed mixing and held temperatures in the lower to mid 80s so far. The forecast has been updated to confine low chances for afternoon thunderstorms to the highway 20 corridor northward. With convective temperatures in the mid 90s and a lack of active boundaries or upper level triggers until a stronger wave lifts out of NE this evening, even these low chances are probably overdone. Temperatures are on track to reach the upper 80s to a few lower 90s, which should limit heat max index readings to no higher than 100 in the far south. && .SYNOPSIS... Issued at 243 AM CDT Fri Aug 27 2021 A rather active night was unfolding from the eastern Great Plains into the Mississippi River valley, as a continuous stream of mid- level disturbances interacted with a warm front and moisture transport from the southern U.S. Said warm front was draped from the NE/SD border into southern Michigan, with showers and storms ongoing across it this morning with the assistance of a 30-40 knot LLJ. We were quiet, but very warm and humid with 2 AM temperatures in the low to mid 70s area-wide. && .SHORT TERM...(Today and Tonight) ISSUED AT 243 AM CDT Fri Aug 27 2021 *Chance of showers and storms continues today mainly north of Hwy 30; Level 2 (slight) risk for severe storms *Continued hot and humid with peak PM heat indices near 100 degrees [Discussion] A repeat of yesterday's weather can be expected for much of the area today, as the warm front slightly shifts to the north and the train of mid-level shortwaves continues to chug across the upper Mississippi River Valley. This means a continuation of heat and humidity, along with a shift in the focus for showers and storms to areas mainly north of Interstate 80. Showers and storms occurring on the nose of convergence from the LLJ and warm front in northern Iowa and southwest Wisconsin should continue through much of the morning. Eventually, coverage should begin to diminish by midday once the LLJ and its associated convergence weakens. Given the close proximity of the showers and storms and outflow boundaries on the southern end, I will hold on to the flash flood watch through its expiration. However, current trends show the heaviest QPF will likely remain north of the area with the best LLJ convergence. The main question for the rest of the day is what happens to the cloud coverage associated with the activity and the added lift from the LLJ. Morning satellite shows an expansive area of cirrus and other clouds associated with the warm front and precipitation stretching from central Nebraska into southern Minnesota/southwest Wisconsin, with a gradual east and southeast movement noted. With this moving into the area have decided to bump down highs ever so slightly, with PM maxes now expected to be in the upper 80s to low 90s (cooler values likely around the Hwy 20 corridor closest to the morning convection). With forecast soundings suggesting more mixing of drier aloft down to the surface, this is resulting in forecast PM heat indices in the upper 90s to near 100, vs. the past few days where we were seeing values nearer to 105. With this in mind, have decided to hold on a heat advisory with this package. IF clouds end up being less in coverage and we can warm up a little more, then a heat advisory may be needed. With the train of shortwaves and warm front still not too far away, expecting a refiring of showers and thunderstorms for areas mainly north of Hwy 30 where morning outflow boundaries are likely to reside late this afternoon into tonight. Given the heat, humidity and presence of modest vertical shear (~30-35 kts of 0-6km shear), some storms that develop could become strong and severe. The Storm Prediction Center maintains a Level 2 (slight) risk for severe thunderstorms north of a line from Belle Plaine IA to Galena IL. Main concerns from any storms would be damaging wind gusts or large hail. Outside of showers and storms, conditions will be quiet with warmth and humidity sticking around. .LONG TERM...(Saturday through Thursday) ISSUED AT 243 AM CDT Fri Aug 27 2021 [Key Messages] *Continued heat and humidity into the weekend before some relief arrives for next week with a cold front *Weather remains active with continued chances for showers/storms. Marginal risk for severe storms through the weekend [Discussion] Long term period remains active for the area as the overall weather pattern in place remains through the weekend. A cold front moving through Sunday should bring some relief from temperatures and humidity beginning early next week, and will also dictate what happens with any potential impacts from the tropics late in the period. Saturday... A repeat of today with continued heat and humidity and chances for showers/storms. Depending on where storms fire today and tonight and associated cloud cover, a heat advisory may be needed as peak heat indices climb to near criteria. Additional PM storms are possible, but look to be more tied to a cold front further north of the area. SPC maintains a Level 1 (marginal) risk for severe storms northwest of a Cedar Rapids to Dubuque line. Sunday... A better chance for more showers and storms to close out the weekend as the cold front approaches the area from the northwest. The best coverage appears to be focused more east of the Mississippi River where the surface low and best mid-level forcing is tied, with coverage more scattered to the west. The threat for severe storms is low at this time given unfavorable vertical shear. Monday on... Much of our weather for this period is tied to what happens with the cold front once it passes through the area. Some guidance including the GFS and CMC stall the boundary over the area, effectively keeping us under a continued threat of precipitation and humidity into mid-next week. This could pose an issue given what is going on in the tropics with Ida expected to move into the Mississippi River. The GFS (and to a degree the ECMWF) is even hinting at potential for a PRE Monday and Tuesday, but this is low confidence at this time given how far out we are still from it. What is higher confidence is that cooler temperatures are on track to move into the area given northwest flow. Daily highs are only forecast to climb into the 80s beginning Monday, with values looking to stick in this range through the remainder of the period. Dewpoints a little more low confidence given the frontal boundary position, but values in the low 60s looking increasingly likely heading towards mid week as a brief bout of high pressure looks to move into the area. && .AVIATION...(For the 18Z TAFS through 18Z Saturday Afternoon) ISSUED AT 1230 PM CDT Fri Aug 27 2021 VFR conditions will prevail this afternoon through overnight with the next round of thunderstorms likely passing well north and northwest of the terminals. DBQ will be closest to the next round of storms expected in northeast IA and southwest WI overnight, but the probability of storms impacting the site is too low to include mention. There is also a low potential for shallow ground fog in the several hour window around sunrise, which is not included at this time. && .DVN WATCHES/WARNINGS/ADVISORIES... IA...NONE. IL...NONE. MO...NONE. && UPDATE...Sheets SYNOPSIS...Speck SHORT TERM...Speck LONG TERM...Speck AVIATION...Sheets
Hazardous weather outlook, Aug 27, 11:50 AM CDT, 1 hour 44 minutes before
Hazardous Weather Outlook National Weather Service Quad Cities IA IL 1150 AM CDT Fri Aug 27 2021 IAZ040>042-051>054-063>068-076>078-087>089-098-099-ILZ001-002-007- 009-015>018-024>026-034-035-MOZ009-010-281700- Buchanan-Delaware-Dubuque-Benton-Linn-Jones-Jackson-Iowa-Johnson- Cedar-Clinton-Muscatine-Scott-Keokuk-Washington-Louisa-Jefferson- Henry IA-Des Moines-Van Buren-Lee-Jo Daviess-Stephenson-Carroll- Whiteside-Rock Island-Henry IL-Bureau-Putnam-Mercer-Henderson- Warren-Hancock-McDonough-Scotland-Clark- 1150 AM CDT Fri Aug 27 2021 This Hazardous Weather Outlook is for portions of north central Illinois...northwest Illinois...west central Illinois...east central Iowa...northeast Iowa...southeast Iowa and northeast Missouri. .DAY ONE...THIS AFTERNOON AND TONIGHT Isolated thunderstorms are possible late this afternoon through tonight along and north of highway 20. The main threat from storms will be strong gusty winds, small hail and heavy rainfall. Heat index readings may reach as high as 100 late this afternoon into early this evening south of Interstate 80. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY High levels of heat and humidity will linger Saturday, with peak heat index values of around 100 to 105 degrees possible in the afternoon hours. There will be periodic chances for showers and thunderstorms through the period. The Storm Prediction Center has a marginal risk for severe storms north of a line from Cedar Rapids to Dubuque Saturday and Saturday night. The main threat from storms would be damaging wind gusts and large hail. The severe weather potential is more uncertain heading into next week. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected today or tonight. DLS
In the hours before
Local storm report, Aug 27, 7:55 AM CDT, 5 hours 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
755 AM CDT FRI AUG 27 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0754 AM HEAVY RAIN 1 W SIGOURNEY 41.34N 92.22W
08/27/2021 M2.70 INCH KEOKUK IA TRAINED SPOTTER
RAINFALL FROM LAST EVENING.
&&
DCLocal storm report, Aug 27, 7:59 AM CDT, 5 hours 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
759 AM CDT FRI AUG 27 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0758 AM HEAVY RAIN WHAT CHEER 41.40N 92.35W
08/27/2021 E5.00 INCH KEOKUK IA PUBLIC
REPORTED 5.00 INCHES OF RAIN IN TWO HOURS.
&&
DCLocal storm report, Aug 27, 8:08 AM CDT, 5 hours 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
808 AM CDT FRI AUG 27 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1051 PM TSTM WND DMG SIGOURNEY 41.34N 92.22W
08/26/2021 KEOKUK IA TRAINED SPOTTER
NUMEROUS 2.5 INCH TREE LIMBS DOWN ACROSS
TOWN WITH TWO LARGE TREES DOWN. TIME OF THE
EVENT ESTIMATED USING RADAR.
&&
DCThe office that day
Everything else NWS Quad Cities, IA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 26, 8:23 PM CDT | Special Weather Statement | DVN | Benton | 52 min |
| Aug 26, 9:21 PM CDT | Severe Thunderstorm Warning | DVN | Iowa, Keokuk | 39 min |
| Aug 26, 9:58 PM CDT | Severe Thunderstorm Warning | DVN | Keokuk | 47 min |
| Aug 26, 10:29 PM CDT | Flash Flood Warning | DVN | Keokuk | 4 hr |
| Aug 26, 10:43 PM CDT | Severe Thunderstorm Warning | DVN | Keokuk, Washington | 47 min |
| Aug 26, 10:57 PM CDT | Severe Thunderstorm Warning | DVN | Jefferson, Washington | 48 min |
| Aug 26, 11:20 PM CDT | Tornado Warning | DVN | Jefferson, Keokuk | 27 min |
| Aug 26, 11:39 PM CDT | Severe Thunderstorm Warning | DVN | Jefferson, Washington | 31 min |
| Aug 27, 3:07 PM CDT | Heat Advisory | DVN | Des Moines, Henry, Van Buren | 28 hr |
Nearby
Heat Advisories in Illinois, 2021Heat Advisories in Missouri, 2021Heat Advisories in Iowa, 2021Every heat advisory in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.